Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Having BP problem. Taking samlokind AT. Will it have side effects? Lead to dry cough?

I am having BP problem . Doctor suggested to take samlokind AT. Pl. guide whether its ok or not and what is the side effects. My BP generally remail 100/150 My email address: YYYY@YYYY . five or six monthsbefore iwaswas taking cardiac 5but i had dry cough since doctor has suggested me to take SAMLOKIND AT.
Asked On : Thu, 26 Jul 2012
Answers:  2 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist, Interventional 's  Response
Hello & Welcome

Its better to continue the medication prescribed by your doctor. If there is any other problem you can ask your doctor to change the medication with addition of diuretics in your blood pressure lowering drugs.

Thanx for your query
Wish you healthy heart
Answered: Tue, 31 Jul 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi, Pushplata,
Thanks for query.
As far as I know Samlokind AT is a health supplement and it has nothing to do with high blood pressure.
So consult your doctor who prescribed this medicine and ask about this.
Ok and bye.
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor